# SDR SWAA2020052043995

- Difficulty date: April 21, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STAB STA 120.30 (RIB ASSY. 4); 3RD VERT STIFFENER IS CRACKED. / REPAIRED DAMAGE TO INSPAR RIB 3RD VERT STIFFENER ON L/H HORIZ STAB AT STAB STA 120.30 IAW SRM 51-40-02-0G-0; SRM 55-10-09-2R4; AMM 51-31-00-390-805; AND BAC DRAWINGS 182A2401; 182A1500; 182A3001 AND 002A0001.
